# SDR 2008UALA01872

- Difficulty date: April 2, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 33,154 hours, 13,025 cycles
- Engine: Iae V2527A5
- System (JASC): 5520 · Elevator Structure
- Part: Seal
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION WITH VERTICAL BOUNCE NOTICEABLE ABOVE 320KTS.  WHEN ELEVATOR LOADED UP IN DESCENT,  VIBRATION STARTED AND WHEN LOADED FOR CLIMB VIBRATION STOPPED.  FIRST OFFICER NOTICED RIGHT ELEVATOR INDICATION HAD SLIGHT FLUCTUATION WHEN VIBRATION PRESENT.  CAUSE: LOOSE SEALS ON ELEVATOR PANELS.  REPLACED SEALS WITH NEW.  A/C HASN'T REPEATED SINCE.
